By Topic

An analysis of the pseudo-randomness properties of subsequences of long m -sequences

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

Expressions are derived for the moments of the distribution of weights of M -tuples or subsequences of long m -sequences. The expressions display a systematic relationship between the moments and the characteristic polynomial or generating function. An algorithm for determining the third moment, which measures skewness, is shown to provide a practical aid for selecting optimum m-sequences for various correlation-detection design problems.

Published in:

Information Theory, IEEE Transactions on  (Volume:14 ,  Issue: 4 )